# SDR SWAA2014020324803

- Difficulty date: January 19, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 51,849 hours, 30,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CHORD SPLICE CRACKED AT BS 540, BETWEEN STRINGER 22L TO STRINGER 23L.  REPAIRED SPLICE IAW EA.
